Product details
What are Lemsip Max Day and Night capsules?
Lemsip Max Day & Night Cold & Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature.
- Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic).
- Caffeine (a mild stimulant), helps relieve fatigue and drowsiness through the day (it is only used in the Day capsule).
- Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.
How to take Lemsip Max Day and Night Capsules
- The capsules should be swallowed whole with water. Do not chew.
- It is important to drink plenty of fluids when suffering from colds and flu.
- If the symptoms of your cold and flu persist for more than 3 days or worsen consult your pharmacist.
Adults, the elderly and children aged 16 years and over:
- Daytime: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours.
- Nighttime: Take two blue and red capsules at night if needed.
Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age.
What do Lemsip Max Day and Night Capsules contain
Red and Yellow Day capsules contain:
- The active ingredients are paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg
Red and Blue Night capsules contain:
- The active ingredients are paracetamol 500mg and phenylephrine hydrochloride 6.1mg.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Care Glycerin - 200ml
Colds, Coughs & FluIn stockNeilMed Sinus Rinse Refill Kit - 120 Sachets
Allergies & HayfeverIn stockA.Vogel Echinaforce Forte Cold & Flu - 40 Tablets
Colds, Coughs & FluIn stockVocalzone Original - 24 Throat Pastilles
Colds, Coughs & FluIn stockVocalzone Sugar Free Blackcurrant - 24 Throat Pastilles
Colds, Coughs & FluIn stockVocalzone Honey & Lemon - 24 Throat Pastilles
Colds, Coughs & FluIn stockVocalzone Original - 24 Throat Pastilles - Pack of 6
Colds, Coughs & FluIn stockBenylin Mucus Cough & Cold All In One Relief – 16 Tablets
Colds, Coughs & FluIn stockNeilmed Sinus Rinse Kit With 10 Sachets
Allergies & HayfeverIn stockBenylin Chesty Coughs Non-Drowsy - 300ml
Colds, Coughs & FluIn stockCovonia Double Action Cough Lozenges - Berry Blast - 51g
Colds, Coughs & FluIn stockVocalzone Sugar Free Blackcurrant - 24 Throat Pastilles - Pack of 3
Colds, Coughs & FluIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.